# SDR VNAA2025081111102

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 31,163 hours, 24,331 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL OBERSEVRED IN THE FLIGHTDECK WHILE AIRPLANE WAS COLD AND DARK WITH GROUND POWER ATTACHED TO AIRPLANE BUT NOT AVAIL. BOTH PACKS OFF. RECRIC FANS ON. LOW PRESSURE AIR NOT ATTACHED. / T/S PER  FIM 21-21-00-810-806-A01. NO ABNORMAL SMELL/SMOKE IN COCKPIT AND PASSENGERS COMPARTMENT NOTED. NO RELATED EICAS MESSAGES  DISPLAYED AT THIS TIME.
